# SDR USAA061038

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 310, RBL 40, WL 208, MAIN DECK CORROSION.  FAB'D TEE, REPAIR ANGLES, FILLERS PER EA 97933, SRM 53-00-51, 51-40-02; CORR TASK C53-221-03, DEFECT SIZE: 8"L X 2"W X .038"D.
